Illinois Journal of Mathematics

Irving Reiner 1924-1986

Gerald J. Janusz

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 32, Issue 3 (1988), 315-328.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255988990

Mathematical Reviews number (MathSciNet)
MR947031

Zentralblatt MATH identifier
0643.01033

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Janusz, Gerald J. Irving Reiner 1924-1986. Illinois Journal of Mathematics 32 (1988), no. 3, 315--328. http://projecteuclid.org/euclid.ijm/1255988990.


Export citation